# SDR QMLA2021111020060

- Difficulty date: October 29, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N132N
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3970
- Aircraft time: 6,999 hours, 18,176 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,310 hours, 11,562 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: None
- Location: Zone 100
- Part time: 6,999 hours, 18,176 cycles
- Component: Crossbeam X1790, Airbus
- Component part number: UNK
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON RIB STRUCTURE WHERE THE HEAT/ DEMIST LINE IS SECURED TO THE RIB.
